DOI 10.1002/(sici)1096-9101(1998)22:4<223::aid-lsm7>3.0.co;2-r
Minocycline-induced hyperpigmentation: treatment with the Q-switched Nd:YAG laser.
Аннотация
BACKGROUND AND
OBJECTIVE
Cutaneous hyperpigmentations are well-documented, but nevertheless rare side-effects of high-dose or long-term minocycline therapy. The pigmental changes, may last for years, even though therapy has been abrogated. To date, no safe and effective therapy has been described to target this cosmetically disturbing sequela.
STUDY DESIGN/MATERIALS AND
METHODS
A 57-year-old female patient with extensive pigmental changes of the face due to long-term minocycline therapy was treated in eight consecutive sessions with the Q-switched Nd:YAG-laser (1,064-nm wavelength, 5- to 7-nsec impulse length).
RESULTS
A 90% resolution of the pigmentation could be achieved after five treatments. After the last session the lesions were completely gone; no hypopigmentation scars, or other side-effects were observed.
CONCLUSION
Treatment with the Q-switched Nd:YAG laser seems to be an effective, safe, and easily applicable strategy for the therapy of minocycline-induced hyperpigmentations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.